Posted by: joe | 2012-11-17


Recently failing to ejeculate during intercorse?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

This problem may be what we refer to as 'delayed ejaculation'. It may be that you struggle to ejaculate all the time, or maybe it is only difficult when you are with a partner. Whatever the case the problem may be psychological in nature - the problem may relate to difficulty 'letting go', difficulty trusting, a dislike of the 'mess', fear of infection/pregnancy, fear of commitment. These issues need to be addressed in order for you to relax enough to 'give in' to the sensations and enjoy your sexual experience. Failing to ejaculate may occur as a result of taking medications, especially SSRIs used to treat depression. If you are taking tese medications it would be a good idea to discuss this issue with your medical doctor. The inability to ejaculate can accur because of a hormonal problem. It can occur if levels of testoterone are low as an example. If this problem does not resolve it would be a good idea to see a medical doctor about this. For further information please consult SASHA’s website at For referral to a professional in your vicinity, please send an email to

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: kim | 2012-11-17

drink glass of milk, 5 almonds and a piece of dried fig every day for a week then you should be back to normal

Reply to kim

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.